# SDR UIEA2020092532054

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,511 hours, 16,334 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6227999013
- Part serial: 6656
- Condition: Failed
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS WARNING ON CLIMBOUT.  "EICAS DISPLAY", LOWER EICAS DISPLAY FAILED ON CLIMBOUT.  INTERMITTENT BLANKING 3X ON DESCENT AND RETURN TO STATION.  REMOVED AND REPLACED LOWER EICAS DISPLAY UNIT.  OPS CHECK OK, REF MM TASK 31-41-01-404-001 AND 31-41-01-404-002, 31-41-00-715-001.  EQUIP COOLING OPS CHECK 21-58-00-710-806-015 FIM 31-90-12-00.
